Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Hurt my neck, migraine with pinched nerve in back after roller coaster ride. How to get relief?

A week ago I went roller coaster riding. It hurt my left side of neck and I begin a 48 hour miagrane along with a pinched nevere in my back. I took meds and felt good for a day. Then started to feel pain on the right side of my neck. I have tried every type of meds to stop the pain. I have message it applied heat and applied cold today.It has not stop hurting and feels worse this am to where I cannot turn my head. Cannot lay down and so tired from no sleep.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi ! From your history it seems that you got a severe muscle spasm in your cervical region. A course of anti inflammatory drugs for 5-6 days along with proper physiotherapy should relieve this. However in case it is not getting relieved, and also considering the past history of trauma, you are advised to consult a orthopaedic surgeon , who may advise you for a X ray of Cervical spine if need be. Wish you an early recovery.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor